MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG 1688 AIM 4K CAMERA HEAD C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG 1688 AIM 4K CAMERA HEAD C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 1688210105
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a vision problem.Therefore, there was poor image quality.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
It was confirmed the device will not be returned for in-house evaluation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: vision problem probable root cause: ¿ cables ¿ hdmi cables ¿ connectors ¿ digital board ¿ power supply ¿ filter / fuse ¿ ac inlet board ¿ main board ¿ transition board ¿ intermittence between transition board and ch connector ¿ software ¿ camera head (sensor, sensor cable) ¿ coupler (dust on optics, scratched optics, broken / shifted lenses, focusing mechanism, endoclamp, zoom ring) ¿ problem toggling light source ¿ connected monitors ¿ leaking ¿ poor grounding (e.G camera head connection from cable to transition board.) ¿ no/incorrect communication with light source ¿ soaking cap disconnection during sterilization ¿ electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge ¿ cybersecurity attack ¿ pendulum ch inertial measurement unit (imu) ¿incident light from surgical scene is reflected by coupler/ch window ¿ use error the reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG 1688 AIM 4K CAMERA HEAD C-MOUNT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
benjamin ly
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22925137
Report Number0002936485-2025-00746
Device Sequence Number10230818
Product Code GCJ
UDI-Device Identifier07613327418989
UDI-Public07613327418989
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K182160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1688210105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/02/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown